# SDR DHL200070707C

- Difficulty date: May 18, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WING DOOR LOWER END FRAME IS CRACKED ON O/B BEND RADIUS AT FWD END.  REMOVED CRACKED END FRAME AT RT MLG WING DOOR LWR END AS PER SRM 51-30-2.  INSTALLED NEW END FRAME AT RT MLG WING DOOR LOWER END FWD SIDE PER SRM 51-30-2.  TREATED AND PRIMED PER SRM 51-10-2.
